JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE MAXIMAL INEQUALITY FOR AANA RANDOM VARIABLES AND A STRONG LAW OF LARGE NUMBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE MAXIMAL INEQUALITY FOR AANA RANDOM VARIABLES AND A STRONG LAW OF LARGE NUMBERS
Kim, Tae-Sung; Ko, Mi-Hwa;
  PDF(new window)
 Abstract
In this paper we Obtain the Hajeck-Renyi type inequality for the asymptotically almost negatively associated(AANA) random variables and extend some results for negatively associated random variables to the AANA case by applying this inequality.
 Keywords
Hajeck-Renyi inequality;negatively associated random variables;asymptotically almost negatively associated;strong law of large numbers;
 Language
English
 Cited by
 References
1.
Acta. Math. Hungar., vol.71. pp.327-336 crossref(new window)

2.
J. Theor. Probab., vol.9. pp.797-809 crossref(new window)

3.
Proc. Amer. Math. Soc., vol.11. pp.107-111 crossref(new window)

4.
Statist. Probab. Lett., vol.50. pp.357-363 crossref(new window)

5.
Statist. Probab. Lett., vol.32. pp.245-248 crossref(new window)

6.
Acta. Math. Acad. Sci. Hungar., vol.6. pp.281-283 crossref(new window)

7.
Ann. Statist., vol.11. pp.286-295 crossref(new window)

8.
Statist. Probab. Lett., vol.43. pp.99-105 crossref(new window)

9.
Statist. Probab. Lett., vol.15. pp.209-213 crossref(new window)